RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 428, Number 2, Pages 166–170 (Mi dan21096)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of locally periodic and reiterated homogenization for parabolic equations

S. E. Pastukhova, R. N. Tikhomirov



English version:
Doklady Mathematics, 2009, 80:2, 674–678

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan21096

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pastukhova, “Approximations of the operator exponential in a periodic diffusion problem with drift”, Sb. Math., 204:2 (2013), 280–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Zhikov, S. E. Pastukhova, “Operator estimates in homogenization theory”, Russian Math. Surveys, 71:3 (2016), 417–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. N. N. Senik, “Ob usrednenii lokalno periodicheskikh ellipticheskikh i parabolicheskikh operatorov”, Funkts. analiz i ego pril., 54:1 (2020), 87–92  mathnet  crossref
  • Number of views:
    This page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020